MathSciNet Relay Station
MathSciNet bibliographic data
MR1361013 35L70 (35B40 35B65 35D05)
Hunter, John K.; Zheng, Yu Xi On a nonlinear hyperbolic variational equation. I. Global existence of weak solutions. Arch. Rational Mech. Anal. 129 (1995), no. 4, 305–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement